# SDR 9700405528

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Engine: Pwa PW2037
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE FLIGHT, NR 1 ENGINE OIL QUANTITY LOSS WAS NOTED.  THE NR 1 ENGINE WAS SHUT DOWN AND THE AIRCRAFT DIVERTED TO GRB.  GOUND MAINTENANCE FOUND THE HYDRAULIC PUMP CARBON SEAL FRACTURED IN TWO.
